MathSciNet Relay Station
MathSciNet bibliographic data
MR423451 (54 #11429) 60B10
Hoffmann-Jørgensen, J.; Pisier, G. The law of large numbers and the central limit theorem in Banach spaces. Ann. Probability 4 (1976), no. 4, 587–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement